MathSciNet Relay Station
MathSciNet bibliographic data
MR1087054 (93f:30038) 30E05 (41A05 41A10)
Chui, Charles K.; Shen, Xie Chang; Zhong, Le Fan On Lagrange interpolation at disturbed roots of unity. Trans. Amer. Math. Soc. 336 (1993), no. 2, 817–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement